# SDR DALA2021071303957

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 127,556 hours, 18,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 180 DURING SERVICE CHECK MAINTENANCE FOUND ROW 4-20 BOTH SIDE EMERGENCY LIGHTS OUT. CORRECTIVE ACTION: REPLACED BATTERY CHARGER AND BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 7371995)
